MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. APEX®; COMPOUNDER

B. BRAUN MEDICAL INC. APEX®; COMPOUNDER
Model Number AX1000
Medical Device Problem Code Application Program Problem: Dose Calculation Error (1189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: customer reported 1 specific order was compounded 7 times, 6 were successful, 1 was scrapped due to final container being cloudy.No lipids were in this order.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical, inc.Internal report number (b)(4).The device was not returned for evaluation.The logs were provided for review.The log review did note the occurrence of the reported issue.Further investigation of the complaint is not possible without a device.If the device does become available, the complaint will be reopened for further evaluation.All information concerning this reported incident has been included in our trend analysis of the product line.

Brand Name
APEX®
Common Device Name
COMPOUNDER
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
1601 wallace drive
suite 150
carollton TX 75006 6690
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
1601 wallace drive
suite 150
carollton TX 75006 6690
Manufacturer Contact
jonathan severino
861 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key17308465
Report Number2523676-2023-00324
Device Sequence Number6506293
Product Code NEP
UDI-Device Identifier04046955048502
UDI-Public(01)04046955048502
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAX1000
Device Catalogue NumberAX1000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2023
Initial Report FDA Received Date07/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/30/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown